Probabilistic selection of high-redshift quasars
Version of Record online: 18 OCT 2011
© 2011 The Authors Monthly Notices of the Royal Astronomical Society © 2011 RAS
Monthly Notices of the Royal Astronomical Society
Volume 419, Issue 1, pages 390–410, January 2012
How to Cite
Mortlock, D. J., Patel, M., Warren, S. J., Hewett, P. C., Venemans, B. P., McMahon, R. G. and Simpson, C. (2012), Probabilistic selection of high-redshift quasars. Monthly Notices of the Royal Astronomical Society, 419: 390–410. doi: 10.1111/j.1365-2966.2011.19710.x
- Issue online: 13 DEC 2011
- Version of Record online: 18 OCT 2011
- Accepted 2011 August 25. Received 2011 August 11; in original form 2010 December 29
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!